Translator Disclaimer
April 2018 On the digital representation of integers with bounded prime factors
Yann Bugeaud
Osaka J. Math. 55(2): 315-324 (April 2018).

Abstract

Let $b \ge 2$ be an integer. Not much is known on the representation in base $b$ of prime numbers or of numbers whose prime factors belong to a given, finite set. Among other results, we establish that any sufficiently large integer which is not a multiple of $b$ and has only small (in a suitable sense) prime factors has at least four nonzero digits in its representation in base $b$.

Citation

Download Citation

Yann Bugeaud. "On the digital representation of integers with bounded prime factors." Osaka J. Math. 55 (2) 315 - 324, April 2018.

Information

Published: April 2018
First available in Project Euclid: 18 April 2018

zbMATH: 06870391
MathSciNet: MR3787747

Subjects:
Primary: 11A63, 11J86, 11J87

Rights: Copyright © 2018 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.55 • No. 2 • April 2018
Back to Top